# SDR SWAA2021060828270

- Difficulty date: February 19, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD SHIELD STA 767 TO 787 RBL22 WL157 HAS CORROSION ON UPPER AND LOWER SURFACE / REMOVED CORROSION IAW B737 SRM 51-10-02-0G-0 AND INSPECTED WITH 10X MAG GLASS. NO DEFECTS NOTED. VERIFIED MATERIAL LOSS ORIGINAL T=.050 REMAING T=.043 LOSS=.007'. IS OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT CARGO BAY FWD FLOOR SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV- APPLIED CIC IAW AMM 51-21-91-620-802 ATAG WN5952
